# SDR CALA0800454

- Difficulty date: May 14, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N17640
- Make and model: Boeing 737524
- Aircraft serial: 28901
- Aircraft time: 28,417 hours, 14,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C3397053
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STA 344 TO 360 BL 0 CRACKED.  REMOVED AND REPLACED DAMAGED WEB ASSEMBLY P/N 65C33970-53 PER SRM 51-10-2.
